# SDR SIMA20170611001

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 41,854 hours, 38,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHT BATTERY CHARGER NR 1 CONNECTOR REMOVED FROM CHARGER.  SECURED THE CONNECTOR,  OPS CHECKED GOOD IAW AMM 33-50-00.
